# SDR CA990311027

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- Engine: Pwa PT6A28
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: PM24
- Condition: Intermittent
- Location: Standby Trim
- Component: 1153801111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED STANDBY TRIM INTERMITTENT.  IF STANDBY MOTOR WAS TAPPED ,THEN IT WOULD WORK.  MOTOR REPLACED AND AIRCRAFT RETURNED TO SERVICE.
